# SDR QXEA200400160

- Difficulty date: February 16, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 14,615 hours, 21,000 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 97023735
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 13,768 hours, 19,712 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT 2126 HSI HEADING MISMATCH ON ADVISORY DISPLAY.  PER CHECKLIST RESETS OK BUT REAPPEARS.  REMOVED AND REPLACED NR 1 AHRU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
